Minimally almost periodic group topologies on countably infinite Abelian groups

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We obtain a positive answer to a question by Comfort: Every countable Abelian group G of infinite exponent admits a complete Hausdorff minimally almost periodic group topology.

Original languageEnglish
Pages (from-to)1823-1829
Number of pages7
JournalProceedings of the American Mathematical Society
Volume143
Issue number4
DOIs
StatePublished - 1 Jan 2015

Keywords

  • Countable Abelian group
  • Dual group
  • Minimally almost periodic
  • T-sequence
  • Von Neumann radical

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Minimally almost periodic group topologies on countably infinite Abelian groups'. Together they form a unique fingerprint.

Cite this